# SDR AALA201712229005

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 52,277 hours, 30,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD L1 DOOR, RIGHT ASSIST HANDLE IS LOOSE AND PINCHES FINGERS WHEN USED.  REPLACED FORWARD THE L1 DOOR HANDGRIP COVER IAW AMM 25-23-46.
